# SDR VNAA0212003

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 18,635 hours, 16,108 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 020
- Condition: Failed
- Location: Brake Assy
- Part time: 959 hours, 772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO DCA, THE CREW RECEIVED A EMERGENCY PARKING BRAKE ACCUMULATOR CAS MESSAGE AND DIVERTED TO PHL.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
